Weighted Probability Density Estimator with Updated Bandwidths

WU Yi, YU Wei, WANG Xuejun, PRAKASA RAO B L S

Journal of Systems Science & Complexity ›› 2024, Vol. 37 ›› Issue (2) : 886-906.

PDF(398 KB)
PDF(398 KB)
Journal of Systems Science & Complexity ›› 2024, Vol. 37 ›› Issue (2) : 886-906. DOI: 10.1007/s11424-024-2054-2

Weighted Probability Density Estimator with Updated Bandwidths

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of Systems Science & Complexity, 2024, 37(2): 886-906 https://doi.org/10.1007/s11424-024-2054-2

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(398 KB)

Accesses

Citation

Detail

Sections
Recommended

/